×

zbMATH — the first resource for mathematics

Oscillation theory for linear second-order differential systems. (English) Zbl 0629.34040
Oscillation, bifurcation and chaos, Proc. Annu. Semin., Toronto/Can. 1986, CMS Conf. Proc. 8, 187-197 (1987).
[For the entire collection see Zbl 0618.00006.]
Authors’ abstract: This article is concerned with the oscillatory behavior at infinity of the solutions \(y: [a,\infty)\to R^ n\) of a system of second order differential equations, \(y''(t)+Q(t)y(t)=0,\) \(t\in [a,\infty)\); Q is a continuous function on [a,\(\infty)\), whose values are real symmetric matrices of order n. It is shown that a solution is oscillatory at infinity if the largest eigenvalue of the matrix \(\int^{t}_{a}Q(t)dt\) is sufficiently large on a sufficiently large set of t-values.
Reviewer: N.L.Maria

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems